Iwahori, Nagayoshi; Matsumoto, Hideya
On some Bruhat decomposition and the structure of the Hecke rings of p-adic Chevalley groups
Publications Mathématiques de l'IHÉS, Tome 25 (1965) , p. 5-48
Zbl 0228.20015 | MR 32 #2486 | 22 citations dans Numdam
URL stable : http://www.numdam.org/item?id=PMIHES_1965__25__5_0

Bibliographie

[1] A. Borel and J. De Siebenthal, Les sous-groupes fermés de rang maximum des groupes de Lie clos, Comm. Math. Helv., 23 (1949), 200-221. MR 11,326d | Zbl 0034.30701

[2] R. Bott, An application of the Morse theory to the topology of Lie groups, Bull. Soc. Math. France, 84 (1956), 251-282. Numdam | MR 19,291a | Zbl 0073.40001

[3] F. Bruhat, Sur les représentations des groupes classiques p-adiques, I, II, Amer. J. Math., 83 (1961), 321-338, 343-368. MR 23 #A3184 | Zbl 0107.02504

[4] F. Bruhat, Sur les sous-groupes compacts maximaux des groupes semi-simples p-adiques, Colloque sur la théorie des groupes algébriques, Bruxelles (1962), 69-76. MR 31 #2352 | Zbl 0226.20042

[5] E. Cartan, La géométrie des groupes simples, Ann. Mat. Pur. Appl., 4 (1927), 209-256. JFM 53.0392.03

[6] C. Chevalley, Sur certains groupes simples, Tôhoku Math. J., 7 (1955), 14-66. MR 17,457c | Zbl 0066.01503

[7] O. Goldman and N. Iwahori, The spaces of p-adic norms, Acta Math., 109 (1963), 137-177. MR 26 #2430 | Zbl 0133.29402

[8] O. Goldman and N. Iwahori, On the structure of Hecke rings associated to general linear groups over p-adic fields, to appear.

[9] H. Hijikata, Maximal invariant orders of an involutive algebra over a local field, to appear.

[10] N. Iwahori, On the structure of a Hecke ring of a Chevalley group over a finite field, to appear, in J. Faculty of Sci., Univ. of Tokyo, 10 (1964). MR 29 #2307 | Zbl 0135.07101

[11] T. Ono, Sur les groupes de Chevalley, J. Math. Soc. Japan, 10 (1958), 307-313. MR 20 #7076 | Zbl 0085.01705

[12] I. Satake, On spherical functions over p-adic fields, Proc. Japan Academy, 38 (1962), 422-425. MR 27 #3640 | Zbl 0116.02303

[13] Séminaire "Sophus Lie", Paris, 1954-1955.

[14] E. Stiefel, Über eine Beziehung zwischen geschlossenen Lieschen Gruppen und diskontinuierlichen Bewegungsgruppen euklidischer Räume und ihre Anwendung auf die Aufzählung der einfachen Lie'schen Gruppen, Comm. Math. Helv., 14 (1941), 350-379. MR 4,134e | Zbl 0026.38603

[15] T. Tamagawa, On the ζ-functions of a division algebra, Ann. of Math., 77 (1963), 387-405. MR 26 #2468 | Zbl 0222.12018

[16] J. Tits, Théorème de Bruhat et sous-groupes paraboliques, C. R. Paris, 254 (1962), 2910-2912. Added in Proof. For an abstract approach to Prop. 1. 15 and its consequences see. MR 25 #2149 | Zbl 0105.02201

[17] H. Matsumoto, Générateurs et relations des groupes de Weyl généralisés, to appear. Zbl 0128.25202